# SDR ASOA00015

- Difficulty date: January 26, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N228AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120025
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: 12016085002
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND RIGHT STRINGER NR 10 CRACKED.  MAINTENANCE REPAIRED USING EO 120-57-0092 WHICH OUTLINES PROCEDURES FOR STRINGER REPLACEMENT.  OPERATIONAL CHECKS WERE GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
